Աստղաֆիզիկա =Астрофизика =Astrophysics

Нелинейная задача переноса при общих законах перераспределения по частотам

Енгибарян, Н. Б. and Хачатрян, А. Х. (1985) Нелинейная задача переноса при общих законах перераспределения по частотам. Աստղաֆիզիկա, 23 (1). pp. 145-162.

[img]
Preview
PDF
Download (2047Kb) | Preview
    Item Type: Article
    Additional Information: Nonlinear transfer problem in case of general laws of frequency redistribution.
    Uncontrolled Keywords: Yengibarian N. B., Khachtrian A. Kh.
    Subjects: Q Science > QB Astrophysics > Radiative transfer
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 29 Aug 2013 12:48
    Last Modified: 29 Aug 2013 12:48
    URI: http://astro.asj-oa.am/id/eprint/2585

    Actions (login required)

    View Item